An exact decomposition theorem and a unified view of some related distributions for a class of exponential transformation models on symmetric cones

Massam, Helene, Massam, Hélène . The Annals of Statistics 1994. 22 :369-394

Locate this article in:

Bibtex

@article{CIS-117318,
  Author = {Massam, Helene and Massam, Hélène},
  Title = {An exact decomposition theorem and a unified view of some related distributions for a class of exponential transformation models on symmetric cones},
  Journal = {The Annals of Statistics},
  Volume = {22},
  Year = {1994},
  Pages = {369--394},
  Keywords = {Wishart distribution}
}

Similar articles